Roberto Natalini
Roberto Natalini
Istituto per le Applicazioni del Calcolo, Consiglio Nazionale delle Ricerche, CNR
Adresse e-mail validée de cnr.it - Page d'accueil
Titre
Citée par
Citée par
Année
Convergence to equilibrium for the relaxation approximations of conservation laws
R Natalini
Communications on pure and applied mathematics 49 (8), 795-823, 1996
2831996
Weak solutions to a hydrodynamic model for semiconductors and relaxation to the drift-diffusion equation
P Marcati, R Natalini
Archive for rational mechanics and analysis 129 (2), 129-145, 1995
2331995
Global existence of smooth solutions for partially dissipative hyperbolic systems with a convex entropy
B Hanouzet, R Natalini
Archive for Rational Mechanics and Analysis 169 (2), 89-117, 2003
2032003
relaxation problems'
R Natalini
Analysis of systems of conservation laws 99, 128, 1998
1701998
Discrete kinetic schemes for multidimensional systems of conservation laws
D Aregba-Driollet, R Natalini
SIAM Journal on Numerical Analysis 37 (6), 1973-2004, 2000
1662000
Large time behavior of the solutions to a hydrodynamic model for semiconductors
R Natalini, T Luo, Z Xin
SIAM Journal on Applied Mathematics 59 (3), 810-830, 1998
1461998
Asymptotic behavior of smooth solutions for partially dissipative hyperbolic systems with a convex entropy
S Bianchini, B Hanouzet, R Natalini
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
1452007
A discrete kinetic approximation of entropy solutions to multidimensional scalar conservation laws
R Natalini
Journal of differential equations 148 (2), 292-317, 1998
1301998
Convergence of numerical schemes for viscosity solutions to integro-differential degenerate parabolic problems arising in financial theory
M Briani, C La Chioma, R Natalini
Numerische Mathematik 98 (4), 607-646, 2004
1272004
The bipolar hydrodynamic model for semiconductors and the drift–diffusion equations
R Natalini
Journal of mathematical analysis and applications 198 (1), 262-281, 1996
1191996
Convergence of relaxation schemes for conservation laws
D Aregba-Driollet, R Natalini
Applicable Analysis 61 (1-2), 163-193, 1996
1081996
Weak solutions to a hydrodynamic model for semiconductors: the Cauchy problem
P Marcati, R Natalini
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 125 (1 …, 1995
1061995
Implicit–explicit numerical schemes for jump–diffusion processes
M Briani, R Natalini, G Russo
Calcolo 44 (1), 33-57, 2007
1052007
Numerical approximations of a traffic flow model on networks
G Bretti, R Natalini, B Piccoli
Networks & Heterogeneous Media 1 (1), 57, 2006
1002006
Fast reaction limit and large time behavior of solutions to a nonlinear model of sulphation phenomena
FR Guarguaglini, R Natalini
Communications in Partial Differential Equations 32 (2), 163-189, 2007
942007
Diffusive BGK approximations for nonlinear multidimensional parabolic equations
F Bouchut, FR Guarguaglini, R Natalini
Indiana University Mathematics Journal, 723-749, 2000
862000
Conservation laws with vanishing nonlinear diffusion and dispersion
PG LeFloch, R Natalini
arXiv preprint arXiv:0711.0411, 2007
832007
The energy transport and the drift diffusion equations as relaxation limits of the hydrodynamic model for semiconductors
I Gasser, R Natalini
Quarterly of Applied Mathematics 57 (2), 269-282, 1999
781999
The alternating group explicit (AGE) iterative method to solve parabolic and hyperbolic partial differential equations
DJ Evans, MS Sahimi
Annual Review of Heat Transfer 2, 1989
781989
Conservation laws with discontinuous flux
M Garavello, R Natalini, B Piccoli, A Terracina
Networks & Heterogeneous Media 2 (1), 159, 2007
732007
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20